Representation theory for log-canonical surface singularities  [ Théorie des représentations pour des singularités des surfaces log-canoniques ]
Annales de l'Institut Fourier, Tome 60 (2010) no. 2, p. 389-416
Nous considérons la théorie des représentations pour une classe des singularités des surfaces log-canoniques dans le sens de modules réflexifs (ou d’une manière équivalente, modules maximals de Cohen-Macaulay) et dans le sens de représentations de dimension finie du groupe fondamental local. Une classification et une énumération détaillées des modules réflexifs indécomposables sont données, et nous montrons que n’importe quel module réflexif admet une connexion intégrable, et par conséquent est induit par une représentation de dimension finie du groupe fondamental local.
We consider the representation theory for a class of log-canonical surface singularities in the sense of reflexive (or equivalently maximal Cohen-Macaulay) modules and in the sense of finite dimensional representations of the local fundamental group. A detailed classification and enumeration of the indecomposable reflexive modules is given, and we prove that any reflexive module admits an integrable connection and hence is induced from a finite dimensional representation of the local fundamental group.
DOI : https://doi.org/10.5802/aif.2526
Classification:  13C14,  32S40,  14J17
Mots clés: singularité d’une surface, module maximal de Cohen-Macaulay, connexion intégrable, courbe elliptique, groupe fondamental local
@article{AIF_2010__60_2_389_0,
     author = {Gustavsen, Trond St\o len and Ile, Runar},
     title = {Representation theory for log-canonical surface singularities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     pages = {389-416},
     doi = {10.5802/aif.2526},
     mrnumber = {2667780},
     zbl = {1203.13012},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2010__60_2_389_0}
}
Gustavsen, Trond Stølen; Ile, Runar. Representation theory for log-canonical surface singularities. Annales de l'Institut Fourier, Tome 60 (2010) no. 2, pp. 389-416. doi : 10.5802/aif.2526. http://www.numdam.org/item/AIF_2010__60_2_389_0/

[1] Atiyah, M. F. Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), Tome 7 (1957), pp. 414-452 | Article | MR 131423 | Zbl 0084.17305

[2] Auslander, Maurice Rational singularities and almost split sequences, Trans. Amer. Math. Soc., Tome 293 (1986) no. 2, pp. 511-531 | Article | MR 816307 | Zbl 0594.20030

[3] Behnke, Kurt On Auslander modules of normal surface singularities, Manuscripta Math., Tome 66 (1989) no. 2, pp. 205-223 | MR 1027308 | Zbl 0708.14023

[4] Bernšteĭn, I. N.; Gelfand, I. M.; Gelfand, S. I. Differential operators on a cubic cone, Uspehi Mat. Nauk, Tome 27 (1972) no. 1(163), pp. 185-190 | MR 385159 | Zbl 0253.58009

[5] Drozd, Yuriy A.; Greuel, Gert-Martin; Kashuba, Irina On Cohen-Macaulay modules on surface singularities, Mosc. Math. J., Tome 3 (2003) no. 2, p. 397-418, 742 (Dedicated to Vladimir I. Arnold on the occasion of his 65th birthday) | MR 2025266 | Zbl 1051.13006

[6] Esnault, Hélène Reflexive modules on quotient surface singularities, J. Reine Angew. Math., Tome 362 (1985), pp. 63-71 | Article | MR 809966 | Zbl 0553.14016

[7] Grauert, H.; Peternell, Th.; Remmert, R.; Gamkrelidze, R.V. Several complex variables VII. Sheaf-theoretical methods in complex analysis, Encyclopaedia of Mathematical Sciences, Springer-Verlag, Berlin Tome 74 (1994) (369 p.) | MR 1326617 | Zbl 0793.00010

[8] Grauert, Hans Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann., Tome 146 (1962), pp. 331-368 | Article | MR 137127 | Zbl 0173.33004

[9] Grothendieck, Alexander Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2), Tome 9 (1957), pp. 119-221 | MR 102537 | Zbl 0118.26104

[10] Gustavsen, Trond Stølen; Ile, Runar Reflexive modules on normal surface singularities and representations of the local fundamental group., J. Pure Appl. Algebra, Tome 212 (2008) no. 4, pp. 851-862 | Article | MR 2363497 | Zbl 1130.32014

[11] Herzog, Jürgen Ringe mit nur endlich vielen Isomorphieklassen von maximalen, unzerlegbaren Cohen-Macaulay-Moduln, Math. Ann., Tome 233 (1978) no. 1, pp. 21-34 | Article | MR 463155 | Zbl 0358.13009

[12] Kahn, Constantin P. M. Reflexive Moduln auf einfach-elliptischen Flächensingularitäten, Universität Bonn Mathematisches Institut, Bonn, Bonner Mathematische Schriften [Bonn Mathematical Publications], 188 (1988) (Dissertation, Rheinische Friedrich-Wilhelms-Universität, Bonn, 1988) | MR 930666 | Zbl 0674.14025

[13] Kahn, Constantin P. M. Reflexive modules on minimally elliptic singularities, Math. Ann., Tome 285 (1989) no. 1, pp. 141-160 | Article | MR 1010197 | Zbl 0662.14022

[14] Kawamata, Yujiro Crepant blowing-up of 3-dimensional canonical singularities and its application to degenerations of surfaces, Ann. of Math. (2), Tome 127 (1988) no. 1, pp. 93-163 | Article | MR 924674 | Zbl 0651.14005

[15] Laufer, Henry B. On minimally elliptic singularities, Amer. J. Math., Tome 99 (1977) no. 6, pp. 1257-1295 | Article | MR 568898 | Zbl 0384.32003

[16] Lehmann, D. Connexions à courbure nulle et K-théorie, An. Acad. Brasil. Ci., Tome 40 (1968), pp. 1-6 | MR 239618 | Zbl 0176.52803

[17] Lenzing, Helmut; Meltzer, Hagen Sheaves on a weighted projective line of genus one, and representations of a tubular algebra, Representations of algebras (Ottawa, ON, 1992), Amer. Math. Soc., Providence, RI (CMS Conf. Proc.) Tome 14 (1993), pp. 313-337 | MR 1206953 | Zbl 0809.16012

[18] Levasseur, Thierry Opérateurs différentiels sur les surfaces munies d’une bonne C * -action, Séminaire d’Algèbre Paul Dubreil et Marie-Paul Malliavin, 39e Année (Paris, 1987/1988), Springer, Berlin (Lecture Notes in Math.) Tome 1404 (1989), pp. 269-295 | MR 1035229 | Zbl 0715.16009

[19] Lipman, Joseph Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. (1969) no. 36, pp. 195-279 | Article | Numdam | MR 276239 | Zbl 0181.48903

[20] Matsuki, Kenji Introduction to the Mori program, Springer-Verlag, New York, Universitext (2002) | MR 1875410 | Zbl 0988.14007

[21] Mumford, David The topology of normal singularities of an algebraic surface and a criterion for simplicity, Inst. Hautes Études Sci. Publ. Math. (1961) no. 9, pp. 5-22 | Article | Numdam | MR 153682 | Zbl 0108.16801

[22] Pinkham, H. Normal surface singularities with C * action, Math. Ann., Tome 227 (1977) no. 2, pp. 183-193 | Article | MR 432636 | Zbl 0338.14010

[23] Ploog, David Equivariant autoequivalences for finite group actions, Adv. Math., Tome 216 (2007) no. 1, pp. 62-74 | Article | MR 2353249 | Zbl 1167.14031

[24] Polishchuk, A. Holomorphic bundles on 2-dimensional noncommutative toric orbifolds, Noncommutative geometry and number theory, Vieweg, Wiesbaden (Aspects Math., E37) (2006), pp. 341-359 | MR 2327312 | Zbl 1103.14002

[25] Saito, Kyoji Einfach-elliptische Singularitäten, Invent. Math., Tome 23 (1974), pp. 289-325 | Article | MR 354669 | Zbl 0296.14019

[26] Schlessinger, Michael Rigidity of quotient singularities, Invent. Math., Tome 14 (1971), pp. 17-26 | Article | MR 292830 | Zbl 0232.14005

[27] Wagreich, Philip Singularities of complex surfaces with solvable local fundamental group, Topology, Tome 11 (1971), pp. 51-72 | Article | MR 285536 | Zbl 0204.56404

[28] Wahl, Jonathan M. Equations defining rational singularities, Ann. Sci. École Norm. Sup. (4), Tome 10 (1977) no. 2, pp. 231-263 | Numdam | MR 444655 | Zbl 0367.14004